Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 100 ct
- 100-count Tylenol Extra Strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
- Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
- Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
- With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
Amazon Basic Care Esomeprazole Magnesium Delayed Release Capsules- 20 mg, Blue, 42 Count
- EFFECTIVE: Active ingredient in Amazon Basic Care Esomeprazole Magnesium Delayed Release Capsules, esomeprazole, 20 mg, acid reducer; compare to the active ingredient in Nexium 24 HR
- ACID REDUCER: Inhibits acid production at the source; enjoy foods and beverages that could cause frequent heartburn
- PROVEN HEARTBURN TREATMENT: Clinically proven to treat frequent heartburn that occurs 2 or more days a week
- HEARTBURN TREATMENT: Take once every 24 hours for 14 days; this heartburn medicine may take 1 to 4 days for full effect
- GLUTEN FREE: Amazon Basic Care Esomeprazole Magnesium Delayed Release Capsules, 20 mg; gluten free
Absorbine Veterinary Liniment Topical Analgesic Sore Muscle and Arthritis Pain Relief Warming Liniment Rub, 12 Ounce Gel
- Spearmint-scented pain reliefgel contains natural menthol and herbal extracts
- Powerful muscle, joint, and arthritis pain relief rub
- Convenient liniment gel form for easy application
- Menthol loosens stiff joints and reduces swelling
- Show safe for USEF competition when used as directed on the label
Midol Complete, Menstrual Period Symptoms Relief Including Premenstrual Cramps, Pain, Headache, and Bloating, Caplets, 40 Count, Packaging May Vary
- 1 box of 40 count Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief
- Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief
- Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain
- Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go
- Take 2 caplets with water and repeat every six hours as needed, but don’t take more than 6 caplets a day
Bute-Less Comfort & Recovery Supplement Pellets, Healthy Inflammatory Response, 5 lb / 80 Day Supply
- Uses powerful, natural ingredients including Devil’s Claw, Vitamin V-12, and Yucca
- Provides long-term comfort and recovery support
- Supports a healthy inflammatory response
- Gentle on the stomach
- Works within one week to decrease discomfort
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, White, 500 Count (Pack of 1)
- ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
- PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
- USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
- PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
- ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
As an Amazon Associate I earn from qualifying purchases.